Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any treatment for sexual weakness ?

i am 21 years 58 kg and height 5 9 male i m depressed due to my weak sexual perfomence. I am masturbating from past 8 years and sometimes even 4-5 times a day. sir due to that i hae developed some serious health issues like pre-mature ejaculation weak sexual desire and not harder erections also I have very less penis girth so sir is it possible to increase the penis girth and also is it possible to get rid over all these sexual problems . sir I am very much depressed due to all this please help me by consulting or by suggesting any good doctor who can help over my problem.
Thu, 12 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Dermatologist 's  Response
hi
u have no problem at all,
all that u have create due to ur misinformation only.
masturbation is very natural and normal.
it can never cause u any problem.
it is food for sexual desire.
so fetch out all these bad thoughts.
I find this answer helpful
  User's Response
lalit 's  Response
sir one more thing i have not taken any treatment so far and my penis length is about 5.8 inches sir please tell is it possible to increase the penis girth by any means at least up to some extent. It will be so kind of you sir plzzzz... reply.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, I am suffering from sexual weakness. My pennis used to be strong and straight a few years back. But then one day while erect, i tried bending the pennis very vigorously and i heard a click. Then on, it had some pain but the pain went off. but then on, i had never had an erection any stronger and my penniss has got bent. I have to use pills for erection but erecion is still weaker for to have a sexual intercouse. the pennis is bent on right side and erection is weaker on right side. I have nerves folwing on the pennis. On the left side nerves, i seethey are filled and wider and right side nerves are very thin and seems without circulation. I have shown to 2 urologists. One said the bent needs a surgical interference. Secnd said i should use pills and try intercourse. But it is not helping as i am weak. Please help.

doctor1 MD

hi doc, i dont know what i m suffering from but whenever i think of sexual desires i literally ejaculate . i m 23 keep ejaculating during sleep as well and after discharge feeling very weak and sick .I dont know which medicine which exercise plz suggest . Very low for doing sex with anyone.

doctor1 MD

hello doctor will u tell me my sexual problem solution ? my penis weak during intercouse and before starting sex and i m descharging in 2 mins my partner not certify to this act how i can extand time intercourse 2 mins to 7 to 8 mins and my penis not hard before intercourse

Recent questions on  Erectile dysfunction

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I am a male, 53 yrs old, I had problems with erectile disfunction starting a year ago and now I have blood in urine,lfor the last 2 weeks. In the past I have been diagnosed with hematuria, but it only lasts a few days and will go away. Should I see a doctor?

doctor1 MD

hi this is Abhishek singh from india mumbai.i am having a erection problem,no sensation in penis.i had a suergery earlier on 8jan .i was having a high grade sarcoma tumor which was removed.after that they reconstruct my urethra.some part of tumor was touching urethra.they use the method of suprapubic tubic catheter.i wan to know that vaigra will work for me or should i go for penile implant.now i dont have cancer.

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?